# SDR MALA010153

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Undertorqued
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT AND RT ENGINE WILL ONLY MAKE 72 PERCENT TORQUE WITH POWER LEVERS FIREWALLED.  AT FL210 WHILE SETTING POWER FOR TREND TRIED TO SET TORQUE TO 74 PERCENT, PL''S MAXED OUT AT 73 - 74 PERCENT AFTER RAM RISE.  MAINTENANCE COMPLETED GPA RUNS WITH BOTH ENGINES, FOUND TO BE MAKING POWER, MARGIN CHECKS GOOD.  ENGINES NOT FUEL LIMITED.  COMPLETED CHECK OF LT AND RT POWER LEVERS, NO DISCREPANCIES NOTED.  OPS CHECK GOOD.
